MathSciNet Relay Station
MathSciNet bibliographic data
MR1468105 (98k:57005) 57M07 (20E08 58F11)
Hersonsky, Sa'ar; Hubbard, John Groups of automorphisms of trees and their limit sets. Ergodic Theory Dynam. Systems 17 (1997), no. 4, 869–884.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement